# SDR MASA200700622

- Difficulty date: September 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 7,408 hours, 5,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87132
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,744 hours, 5,806 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.  REMOVED AND REPLACED BATTERIES (5).
